Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 22, NWS Austin/San Antonio, TX

February 19, 2017Medina County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Feb 19, 2017, 9:10 PM CST for Medina County, Texas. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 19, 2017, 9:10 PM CST (03:10 UTC)
Expired
Feb 19, 2017, 10:00 PM CST
In force
50 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Medina County, TX

The radar

The Laughlin AFB radar (KDFX), 110 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 19, 9:35 PM CSTTSTM WND DMG3 E Biry, TXNEWSPAPER RECEIVED REPORT OF A FEW SHEDS BLOWN OVER NORTH OF THE CITY OF DEVINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 19, 6:18 PM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 3.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2017-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2017-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2111 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

403 
WUUS54 KEWX 200310
SVREWX
TXC325-200400-
/O.NEW.KEWX.SV.W.0022.170220T0310Z-170220T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
910 PM CST SUN FEB 19 2017

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southern Medina County in south central Texas...

* Until 1000 PM CST

* At 910 PM CST, a severe thunderstorm was located near Yancey, or 9
  miles south of Hondo, moving east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Hondo, Devine, Castroville, Lytle, Natalia, Lacoste, Cliff,
  D'Hanis, Noonan, New Fountain, Quihi, Dunlay, Biry, Pearson,
  Yancey, Bader and Rio Medina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2909 9937 2929 9939 2953 9881 2917 9881
TIME...MOT...LOC 0310Z 253DEG 36KT 2922 9919 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

MO
3 follow-up statements
793 
WWUS54 KEWX 200326
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
926 PM CST SUN FEB 19 2017

TXC325-200400-
/O.CON.KEWX.SV.W.0022.000000T0000Z-170220T0400Z/
Medina TX-
926 PM CST SUN FEB 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CST
FOR SOUTHERN MEDINA COUNTY...

At 925 PM CST, a severe thunderstorm was located near Biry, or 10
miles southwest of Castroville, moving east at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Hondo, Devine, Castroville, Lytle, Natalia, Lacoste, Cliff, D'Hanis,
Noonan, New Fountain, Quihi, Dunlay, Biry, Pearson, Yancey, Bader and
Rio Medina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2911 9925 2932 9932 2953 9881 2917 9881
TIME...MOT...LOC 0325Z 253DEG 36KT 2927 9902 

HAIL...<.75IN
WIND...60MPH
 
$$

MO
258 
WWUS54 KEWX 200346
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
946 PM CST SUN FEB 19 2017

TXC325-200400-
/O.CON.KEWX.SV.W.0022.000000T0000Z-170220T0400Z/
Medina TX-
946 PM CST SUN FEB 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CST
FOR SOUTHEASTERN MEDINA COUNTY...

At 946 PM CST, a severe thunderstorm was located over Castroville,
moving northeast at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Devine, Castroville, Lytle, Natalia, Lacoste, Cliff, Noonan, New
Fountain, Quihi, Dunlay, Biry, Pearson, Bader and Rio Medina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2914 9904 2941 9911 2953 9881 2917 9881
TIME...MOT...LOC 0346Z 229DEG 26KT 2934 9889 

HAIL...<.75IN
WIND...60MPH
 
$$

MO
925 
WWUS54 KEWX 200355
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
955 PM CST SUN FEB 19 2017

TXC325-200405-
/O.EXP.KEWX.SV.W.0022.000000T0000Z-170220T0400Z/
Medina TX-
955 PM CST SUN FEB 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEDINA COUNTY
WILL EXPIRE AT 1000 PM CST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.

LAT...LON 2914 9904 2941 9911 2953 9881 2917 9881
TIME...MOT...LOC 0355Z 253DEG 36KT 2937 9879 

$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 19, 6:41 PM CST, 2 hours 29 minutes earlier.

Area forecast discussion, Feb 19, 6:41 PM CST, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
641 PM CST Sun Feb 19 2017

.MESOSCALE UPDATE...

Severe Thunderstorm Watch 35 has been issued for the western half of
the area and at this time does not include the Austin or San Antonio
metro area. A band of showers and thunderstorms have developed
across Edwards, Maverick, and Kinney County. This activity has
developed along a dryline with substantial surface moisture
convergence along the boundary. SBCAPE values near 2000 J/Kg and
effective bulk shear vales around 60 knots will continue to support
the chances for severe convection with hail up to 2 inches in
diameter and gusty winds. We still continue to expect this activity
to transition more into a locally heavy rain threat overnight as the
storms congeal into more of a solid line of convection due to shear
vectors lining up nearly parallel to the dryline.

The line of showers and storms should then move east as upper
support from a strong shortwave to our west continues to slowly move
east. Still expecting rainfall totals to be on average 1-2 inches but
some isolated locations will approach 5 inches and could produce
some localized flooding concerns. Radar estimates so far this evening
are showing up to 3 inches of rain across portions of Kinney County
where a Flood Advisory is currently in effect.

Increased PoPs across the area where storms are developing and made
some other minor adjustments to the hourly grids based on current
trends. All updated products have been issued.

&&

.PREV DISCUSSION... /ISSUED 608 PM CST Sun Feb 19 2017/

UPDATE...
Please see the 00Z aviation forecast discussion below.

AVIATION...
Little change in the forecast has been made. We did update trends for
the first few hours based on recent radar trends. Otherwise, the
main concern continues to be focused on thunderstorm activity late
this evening into early Monday morning. Minor changes to the onset
of TSRA based on the latest hi-res model guidance and radar trends as
mentioned above. We should see a decrease in thunderstorms between
09Z-12Z at our TAF sites as the main line of storms moves east.
Showers will remain in the forecast until mid-morning, then
improving conditions are in store for late morning and the afternoon.

PREV DISCUSSION... /ISSUED 257 PM CST Sun Feb 19 2017/

SHORT TERM (Tonight through Monday Night)...
Latest water vapor images show a long-wave upper level trough
axis extending from the Intermountain West southeast into the
four corners region. This feature is forecast to split this
evening...sending the southern portion of the main trough/short-wave
across northeast Mexico and into our area overnight. At the surface,
a dry-line located across the extreme northwest Val Verde County as
of this writing, is expected to push further west. With that in main
and expected convection along and east of I-35 later tonight, SPC Day
1 Convective Outlook has been updated and now covers most area with
slight risk of severe thunderstorms.

DFX radar is already picking up light to moderate rain-showers along
the Rio Grande and Edwards Plateau areas. This trend is expected to
increase as the upper level short-wave moves to the east this
evening. A hand-full of HiRes models agree on scattered showers and
thunderstorms to develop across the Rio Grande later this afternoon
with widespread convection forming early this evening into the
overnight hours. By early this evening, increased instability and
with capping inversion eroding, expect storms to rapidly become
strong to severe. As the night progresses, the severe weather risk
diminishes and transition into a heavy rain event with isolated
strong storms mainly along and east of I-35.

Overall situation from early this evening into the overnight hours
is as follow: strong to severe thunderstorms are possible across most
areas across South Central Texas (exception extreme NW and E).
Primary threats will be wind gusts up to 60 mph and large hail up to
one inch in diameter. Also, heavy rain is expected as the storms move
along and east of Highway 281 due to the fact of well above
precipitable water values (1.4 to 1.7 inches). That said, storm total
rainfall amounts of 1 to 2 inches are possible with isolated pockets
of 4 to 5 inches mainly along and east of I-35.

The dry-line moves back to the east Monday morning with clearing
expected to begin out west and then into the I-35 corridor by noon
Monday. Since the upper level trough/cutoff low could be right on top
of us during the afternoon hours, decided to keep slight chances
for showers and storms mainly east of Highway 183.

LONG TERM (Tuesday through Sunday)...
The upper level system will continue to push to the southeast and
into the Gulf waters while ridging builds over the area Tuesday and
Wednesday of next week for dry and pleasant weather. Dry conditions
persist into next weekend. A cold front is expected to push across
the area late Sunday into Monday and brings our next chances for rain
across the area. Temperatures will be above normal values through the
extended period even with the passage of dry front on Friday and the
wet one late Sunday into Monday of next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              62  73  53  79  52 / 100  40  -   -    0
Austin Bergstrom Intl Airport  61  71  52  78  50 / 100  50  -   -    0
New Braunfels Muni Airport     61  72  53  79  51 / 100  40  -   -    0
Burnet Muni Airport            58  71  49  76  48 / 100  20  -   -    0
Del Rio Intl Airport           55  77  50  82  48 /  50  10   0   0   0
Georgetown Muni Airport        61  71  51  77  49 / 100  40  -   -    0
Hondo Muni Airport             59  74  49  81  48 /  70  20  -    0   0
San Marcos Muni Airport        62  71  53  79  51 / 100  50  -   -    0
La Grange - Fayette Regional   64  72  55  77  53 / 100  60  10  10  -
San Antonio Intl Airport       61  73  53  79  52 / 100  30  -   -    0
Stinson Muni Airport           62  73  54  79  52 / 100  30  -   -    0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...Hampshire
Synoptic/Grids...Hampshire
Public Service/Data Collection...YB
Hazardous weather outlook, Feb 19, 8:16 AM CST, 12 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
816 AM CST Sun Feb 19 2017

TXZ171>173-183>194-202>209-217>225-228-201430-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
816 AM CST Sun Feb 19 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

A strong upper level storm system will move across Texas late this
afternoon through Monday morning. Showers and thunderstorms will
become more numerous late this afternoon after 5pm, overnight, and
persist into the Coastal Plains through Monday morning. The
greatest coverage will be from the eastern Hill Country across the
I-35 corridor and into the Coastal Plains. There is the potential
for strong to severe storms this afternoon into tonight across
much of South Central Texas with the highest risk being from Del
Rio eastward to the I-35 corridor including the Texas Hill
Country. The main threats will be hail up to 1 inch in diameter
and wind gusts up to 60 mph. There is also the potential for heavy
rain mainly along and east of I-35 Sunday into Monday where
average rainfall amounts of 1 to 2 inches are expected with
isolated 4 to 5 inches possible, including in and around the
Austin and San Antonio metro areas.

Areas along and east of U.S. Highway 281 could experience minor
flooding across small streams,creeks, and canals. Also, heavy rain
may prompt brief closures of low water crossings and area roadways.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heavy rainfall will be ongoing across the Coastal Plains through
Monday morning that could lead to localized flash and river
flooding issues. Rain coverage will decrease from west to east
across the entire region by mid-morning.

After Monday morning, no hazardous weather is expected at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit severe and rainfall reports
Sunday afternoon into Monday.

In the hours before

Special weather statement, Feb 19, 6:33 PM CST, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
633 PM CST SUN FEB 19 2017

TXZ202-217-200115-
Maverick TX-Kinney TX-
633 PM CST SUN FEB 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KINNEY AND
NORTHWESTERN MAVERICK COUNTIES UNTIL 715 PM CST...

At 632 PM CST, Doppler radar was tracking a strong thunderstorm near
Normandy, or near Quemado, moving north at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Spofford, Quemado, Radar Base, Normandy, Darling and Laughlin Afb Aux
Field.

A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.

LAT...LON 2882 10055 2883 10058 2885 10057 2888 10060
      2889 10059 2891 10062 2890 10063 2892 10064
      2892 10063 2894 10065 2900 10065 2934 10054
      2915 10028 2878 10052
TIME...MOT...LOC 0032Z 200DEG 31KT 2895 10056

MO
Special weather statement, Feb 19, 7:08 PM CST, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
708 PM CST SUN FEB 19 2017

TXZ202-217-200200-
Maverick TX-Kinney TX-
708 PM CST SUN FEB 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KINNEY AND MAVERICK
COUNTIES UNTIL 800 PM CST...

At 708 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Brackettville to 23 miles southwest of El
Indio. Movement was northeast at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Eagle Pass, Brackettville, Spofford, Quemado, El Indio, Paloma,
Rosita South, Darling, Anacacho, Alamo Village, Radar Base, Standart,
Rosita North, Normandy, Las Quintas Fronterizas, Turkey Mountain,
Eidson Road, Farias Lake, Laughlin Afb Aux Field and Elm Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.

LAT...LON 2823 10022 2828 10029 2831 10028 2840 10035
      2845 10034 2848 10037 2850 10033 2852 10039
      2855 10041 2858 10040 2861 10045 2864 10045
      2866 10050 2880 10053 2894 10065 2936 10065
      2954 10012 2820 10012 2820 10021
TIME...MOT...LOC 0108Z 221DEG 27KT 2934 10042 2822 10050

MO
Special weather statement, Feb 19, 7:15 PM CST, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
715 PM CST SUN FEB 19 2017

TXZ184-185-200200-
Edwards TX-Real TX-
715 PM CST SUN FEB 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EDWARDS AND
NORTHWESTERN REAL COUNTIES UNTIL 800 PM CST...

At 715 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles west of Barksdale, or 21 miles south of Rocksprings, moving
northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Rocksprings, Vance and Barksdale.

A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.

LAT...LON 2998 9985 2962 10007 2970 10030 3008 10021
TIME...MOT...LOC 0115Z 210DEG 25KT 2970 10015

MO
Special weather statement, Feb 19, 8:09 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
809 PM CST SUN FEB 19 2017

TXZ228-200300-
Dimmit TX-
809 PM CST SUN FEB 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DIMMIT COUNTY UNTIL 900
PM CST...

At 808 PM CST, Doppler radar was tracking a strong thunderstorm over
Gilson Groves, or 19 miles south of Carrizo Springs, moving northeast
at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Carrizo Springs, Big Wells, Asherton, Winter Haven, Brundage, Carrizo
Hill, Catarina, Gilson Groves and Las Vegas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.

LAT...LON 2863 9991 2862 9940 2820 9963 2820 9987
TIME...MOT...LOC 0208Z 211DEG 30KT 2826 9975

MSL
Special weather statement, Feb 19, 8:13 PM CST, 57 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
813 PM CST SUN FEB 19 2017

TXZ184>187-200315-
Kerr TX-Edwards TX-Real TX-Bandera TX-
813 PM CST SUN FEB 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BANDERA...NORTHWESTERN
KERR...EASTERN EDWARDS AND REAL COUNTIES UNTIL 915 PM CST...

At 813 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles northwest of Kerr Wildlife Management
Area to near Rio Frio. Movement was northeast at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Leakey, Vanderpool, Tarpley, Hunt, Mountain Home, Tuff, Rio Frio,
Lost Maples State Park, Kerr Wildlife Management Area and Prade
Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.

LAT...LON 3028 9931 2963 9928 2963 9993 3020 9990
      3029 9965
TIME...MOT...LOC 0213Z 228DEG 17KT 3017 9972 2966 9976

MO
Special weather statement, Feb 19, 8:42 PM CST, 28 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
842 PM CST SUN FEB 19 2017

TXZ187-203-204-218-219-200330-
Frio TX-Uvalde TX-Medina TX-Bandera TX-Zavala TX-
842 PM CST SUN FEB 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR MEDINA...CENTRAL BANDERA...
EASTERN UVALDE...EASTERN ZAVALA AND FRIO COUNTIES UNTIL 930 PM CST...

At 842 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Tarpley to 8 miles
southwest of Divot. Movement was east at 40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Medina, Pearsall, Hondo, Devine, Dilley, Castroville, Bandera, Moore,
Sabinal, Natalia, Lacoste, Goldfinch, D'Hanis, Bandera Falls, Noonan,
Quihi, Dunlay, Mico, Pipe Creek and Pearson.

A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.

LAT...LON 2963 9947 2963 9928 2990 9930 2989 9917
      2972 9878 2969 9881 2865 9882 2864 9944
TIME...MOT...LOC 0242Z 261DEG 35KT 2957 9939 2867 9936

MO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 6:03 PM CSTAreal Flood AdvisoryEWXEdwards, Kinney, Maverick3 hr
Feb 19, 6:29 PM CSTSevere Thunderstorm WarningEWXEdwards, Kinney46 min
Feb 19, 6:33 PM CSTSpecial Weather StatementEWXKinney42 min
Feb 19, 7:08 PM CSTSpecial Weather StatementEWXKinney, Maverick52 min
Feb 19, 7:15 PM CSTSpecial Weather StatementEWXReal45 min
Feb 19, 7:20 PM CSTSevere Thunderstorm WarningEWXEdwards, Real55 min
Feb 19, 7:42 PM CSTFlash Flood WarningEWXKinney, Maverick3 hr
Feb 19, 7:57 PM CSTSevere Thunderstorm WarningEWXEdwards, Kerr, Real33 min
Feb 19, 8:06 PM CSTSevere Thunderstorm WarningEWXDimmit, Kinney, Maverick, Uvalde, Zavala39 min
Feb 19, 8:09 PM CSTSpecial Weather StatementEWXDimmit51 min
Feb 19, 8:13 PM CSTSpecial Weather StatementEWXKerr, Real62 min
Feb 19, 8:42 PM CSTSpecial Weather StatementEWXBandera, Frio, Medina48 min
Feb 19, 9:31 PM CSTSpecial Weather StatementEWXAtascosa, Bandera, Bexar, Frio, Gillespie, Kendall and 1 more59 min
Feb 19, 10:16 PM CSTAreal Flood AdvisoryEWXBexar3 hr
Feb 19, 10:26 PM CSTSpecial Weather StatementEWXAtascosa, Bexar, Comal, Guadalupe, Karnes, Wilson64 min
Feb 19, 10:31 PM CSTSpecial Weather StatementEWXBlanco, Burnet, Hays, Travis, Williamson59 min
Feb 19, 10:34 PM CSTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Wilson40 min
Feb 19, 10:39 PM CSTTornado WarningEWXBexar, Comal, Guadalupe36 min
Feb 19, 10:56 PM CSTSevere Thunderstorm WarningEWXBexar, Comal, Gonzales, Guadalupe, Hays, Wilson42 min
Feb 19, 11:01 PM CSTAreal Flood AdvisoryEWXBexar, Blanco, Comal, Kendall119 min
Feb 19, 11:02 PM CSTTornado WarningEWXComal, Guadalupe13 min
Feb 19, 11:22 PM CSTAreal Flood AdvisoryEWXBlanco, Burnet, Hays, Travis, Williamson113 min
Feb 19, 11:26 PM CSTFlash Flood WarningEWXBexar4 hr
Feb 19, 11:29 PM CSTTornado WarningEWXBastrop, Caldwell, Hays, Travis46 min
Feb 19, 11:31 PM CSTTornado WarningEWXCaldwell, Guadalupe, Hays29 min
Feb 19, 11:38 PM CSTSpecial Weather StatementEWXBurnet, Travis, Williamson37 min
Feb 19, 11:40 PM CSTAreal Flood AdvisoryEWXCaldwell, Guadalupe, Hays, Travis2 hr
Feb 19, 11:53 PM CSTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis37 min
Feb 20, 12:05 AM CSTTornado WarningEWXBastrop, Travis25 min
Feb 20, 12:19 AM CSTAreal Flood AdvisoryEWXBastrop, Caldwell, Lee, Travis, Williamson116 min
Feb 20, 12:22 AM CSTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson53 min
Feb 20, 12:23 AM CSTTornado WarningEWXWilliamson22 min
Feb 20, 12:40 AM CSTSpecial Weather StatementEWXFayette, Gonzales50 min
Feb 20, 1:01 AM CSTSpecial Weather StatementEWXFayette, Lavaca, Lee44 min
Feb 20, 1:17 AM CSTRiver Flood WarningEWXBexar, Wilson43 hr
Feb 20, 1:38 AM CSTAreal Flood AdvisoryEWXBastrop, DeWitt, Fayette, Lavaca, Lee112 min
Feb 20, 1:48 AM CSTSpecial Weather StatementEWXFayette, Lavaca42 min
Feb 20, 2:02 AM CSTSpecial Weather StatementEWXDeWitt, Gonzales, Guadalupe, Karnes, Wilson73 min
Feb 20, 2:20 AM CSTAreal Flood AdvisoryEWXAtascosa, Guadalupe, Karnes, Wilson115 min
Feb 20, 2:53 AM CSTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales, Lee, Travis and 1 more112 min
Feb 20, 3:14 AM CSTAreal Flood AdvisoryEWXBexar106 min
Feb 20, 3:35 AM CSTAreal Flood AdvisoryEWXBastrop, DeWitt, Fayette, Karnes, Lavaca, Lee3 hr
Feb 20, 9:58 AM CSTRiver Flood WarningEWXKarnes, Wilson48 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.